Click Here for
Track Your Paper
ISSN:2454-4116

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

A New Approach To Homothetic Motions and surfaces with Tessarines

( Volume 3 Issue 5,May 2017 ) OPEN ACCESS
Author(s):

Faik BABADAG

Abstract:

This paper is a detailed study on homothetic motions, surfaces and Lie groups by considering the product and addition rules and conjugates of the tessarines which is given according to the arbitrary unit i₁. To do these, we define a matrix that is similar to Hamilton operators and give some algebraic properties of this matrix. And then, we introduce different the surfaces and different hyperquadrics . Also by using the homothetic motions we give some special subgroups of Lie groups and reparametrize the surfaces

 

Paper Statistics:

Total View : 206 | Downloads : 197 | Page No: 45-48 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.